Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aimee

Roaccutane concentration side effect?

I have been on 'tane twice and both times I feel it has effected my ability to concentrate doing things, just wondering if there is any proof of this? I think I might have read something like it a while ago.. but can't find anything on it now.

Share this post


Link to post
Share on other sites

my derm told me that some people have difficulty concentrating while on roaccutane...so yes, there is truth in that.

Share this post


Link to post
Share on other sites

yeah I was really tired, which probably makes u not wanna think things through right.....so yeah i'd think so

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×